MathSciNet Relay Station
MathSciNet bibliographic data
MR1756089 (2001c:47027) 47B20 (47A10 47A53)
Han, Young Min; Lee, Woo Young Weyl's theorem holds for algebraically hyponormal operators. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2291–2296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement